| Home | E-Submission | Sitemap | Contact Us |  
top_img
Journal of the Korean Neurological Association 1998;16(3): 421-422.
Albendazole 투약후 발생된 oculogyric crisis 1례
정두신, 조상걸, 안무영, 성기범
순천향대학교 의과대학 신경과학 교실
Oculogyric Crisis after Albendazole Medication
Du-Shin Jeong, Sang-Gull Cho, Moo-Young Ahn, Ki-Bum Sung
Department of Neurology, College of Medicine, Soonchunhyang University
Abstract
An oculogyric crisis which was resolved after intravenous injection of diazepam 10 mg developed in a 16-year-old girl after an oral dose of 400 mg of albendazole. Although ocular side effects of albendazole are rare, it can induce an alarming oculogyric crisis in some sensitive subjects. The mechanism of the oculogyric crisis is unclear.
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
  E-Mail
Share:      
METRICS
731
View
5
Down
Oculogyric Crisis Due to Metronidazole Toxic Encephalopathy  2018 November;36(4)